海量图书期刊资源,随时随地畅享阅读乐趣
Nonlinear resonant oscillations in closed tubes—An application of the averaging methodOchmann, Martin · The Journal of the Acoustical Society of America · 1985
Numerical analysis for nonlinear resonant oscillations of gas in axisymmetric closed tubesChun, Young-Doo; Kim, Yang-Hann · The Journal of the Acoustical Society of America · 2000
The evolution of nonlinear resonant oscillations in closed tubes: Solution of the standard mappingCox, Edward A.; Mortell, Michael P. · Chaos: An Interdisciplinary Journal of Nonlinear Science · 1992
Deposition of polydisperse gas suspensions with nonlinear resonance oscillations in a closed tubeGubaidullin, Damir A.; Zaripov, Rinat G.; Tkachenko, Liudmila A.; Shaidullin, Linar R. · The Journal of the Acoustical Society of America · 2019
Experimental studies of resonant nonlinear oscillations of a gas in an open and closed tubeZaripov, R G; Tkachenko, L A; Shaidullin, L R · Journal of Physics: Conference Series · 2018
Pulse Propagation in a Nonlinear Viscoelastic Rod of Finite LengthMortell, Michael P.; Seymour, Brian R. · SIAM Journal on Applied Mathematics · 1972
Exact Solutions of a Functional Equation Arising in Nonlinear Wave PropagationMortell, Michael P.; Seymour, Brian R. · SIAM Journal on Applied Mathematics · 1976
A simple approximate determination of stochastic transition for the standard mappingMortell, Michael P.; Seymour, Brian R. · Journal of Mathematical Physics · 1980
A finite-rate theory of quadratic resonance in a closed tubeMortell, Michael P.; Seymour, Brian R. · Journal of Fluid Mechanics · 1981
WAVE PROPAGATION IN A NONLINEAR LAMINATED MATERIAL: A DERIVATION OF GEOMETRICAL ACOUSTICSMORTELL, MICHAEL P.; SEYMOUR, BRIAN R. · The Quarterly Journal of Mechanics and Applied Mathematics · 1976
Comment on “Linear and nonlinear frequency shifts in acoustical resonators with varying cross sections” [J. Acoust. Soc. Am. 110, 109–119 (2001)]Mortell, Michael P.; Seymour, Brian R. · The Journal of the Acoustical Society of America · 2008
Multimodels for Incompressible FlowsL. Fatone · Journal of Mathematical Fluid Mechanics · 2000
EditorialGérard Iooss; Vladimir Vladimirov · Journal of Mathematical Fluid Mechanics · 2005
Scherk-Type Capillary GraphsRobert Huff; John McCuan · Journal of Mathematical Fluid Mechanics · 2006
PrefaceJournal of Mathematical Fluid Mechanics · 2005
[Without Title]Paola Secchi · Journal of Mathematical Fluid Mechanics · 2005
On Compressible Vortex SheetsPaolo Secchi · Journal of Mathematical Fluid Mechanics · 2005
Traveling Waves in Neural ModelsR. E. L. Turner · Journal of Mathematical Fluid Mechanics · 2005
Singularities in the Density GradientJae Ryong Kweon; R. Bruce Kellogg · Journal of Mathematical Fluid Mechanics · 2006